1 results for symmetric trapezoidal fuzzy numbers.

Parameters for your search query:
Keyword    symmetric trapezoidal fuzzy numbers

Open AccessArticle
Export: RIS | BibTeX | EndNote
A General Form of Fuzzy Linear Fractional Programs with Trapezoidal Fuzzy Numbers
International Journal of Data Envelopment Analysis and *Operations Research*. 2016, 2(1), 16-19. DOI: 10.12691/ijdeaor-2-1-3
Pub. Date: December 09, 2016Views: 6436Downloads: 4469
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types